# SDR JR2R20231111699

- Difficulty date: November 11, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85356
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000692
- Aircraft time: 13,174 hours, 7,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 13,174 hours, 7,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR MOUNT FITTING ON THE FWD SIDE OF FR87 CORRODED
